# SDR RAIA960607

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failed
- Location: Rt Engine
- Part time: 5,980 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

COU - FLT 7038 - AT 70 KNOTS RIGHT ENGINE BETA LIGHT ILLUMINATED.  BETA LIGHT REMAINED ILLUMINATED UNTIL PLA RETURNED TO TAXI.  MAINTENANCE REPLACED RIGHT ENGINE BETA SWITCH.  PERFORMED GROUND RUNS.  OPS CHECK GOOD.  (M)
